MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; STAND, INFUSION
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of jucvf081 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (jucvf081) have been reported from the same facility in (b)(4).
 
Event or Problem Description
It was reported that the connector to fixate the catheter was defective.(b)(6) 2019: customer reports: "the connection did not hold the catheter".It was stated that this occurred with two statlocks.This report addresses the second device.

Brand Name
STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8804267
Report Number3006260740-2019-02038
Device Sequence Number320644
Product Code KMK
UDI-Device Identifier00801741083365
UDI-Public(01)00801741083365
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVPPCSP
Device Lot NumberJUCVF081
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1